Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary behavior of harmonic functions on hermitian hyperbolic space


Author: Robert Putz
Journal: Bull. Amer. Math. Soc. 77 (1971), 473-476
MSC (1970): Primary 3111, 3210; Secondary 2270
DOI: https://doi.org/10.1090/S0002-9904-1971-12744-1
MathSciNet review: 0284603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, On a theorem of Marcinkiewicz and Zygmund, Trans. Amer. Math. Soc. 68 (1950), 55-61. MR 11, 357. MR 32864
  • 2. A. Korányi, Harmonic functions on hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516. MR 277747
  • 3. J. Marcinkiewicz and A. Zygmund, A theorem of Lusin. Part I, Duke Math. J. 4 (1938), no. 3, 473–485. MR 1546069, https://doi.org/10.1215/S0012-7094-38-00440-5
  • 4. D. C. Spencer, A function-theoretic identity, Amer. J. Math. 65 (1943), 147-160. MR 4, 137. MR 7437
  • 5. E. Stein, On the theory of harmonic functions of several variables. II: Behavior near the boundary, Acta Math. 106 (1961), 137-174. MR 30 #3234. MR 173019

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3111, 3210, 2270

Retrieve articles in all journals with MSC (1970): 3111, 3210, 2270


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12744-1

American Mathematical Society